# SDR YADA20150725001

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 70,931 hours, 67,987 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LANDING UNSAFE LIGHT & LANDING POSITION LIGHT INOPERATIVE DURING LANDING.  PERFORMED FLYBY & EMERGENCY GEAR EXTENSION IAW QRH.  AN UNEVENTFUL LANDING WAS PERFORMED & NO EMERGENCY WAS DECLARED.  ALL GEAR DOWN & LOCKED GREEN LIGHTS ILLUMINATED ON ROLLOUT AFTER LANDING.  UNABLE TO DUPLICATE THE INDICATION ANOMALY AS DESCRIBED & THE AIRCRAFT IS CURRENTLY REMOVED FROM SERVICE FOR SCHEDULED INSPECTION & LANDING GEAR FAULT DETECTION & CORRECTION.
